# SDR SIMA20140404010

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 27,650 hours, 24,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FWD FLASHLIGHT CRADLE IS BROKEN.  REMOVED AND REPLACED FWD FLASHLIGHT CRADLE IAW AMM 33-50-16.  OPS CHECKED GOOD.
